The Annals of Mathematical Statistics

Errata: Some Practical Interpolation Formulas

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 6, Number 3 (1935), 142.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732590

Digital Object Identifier
doi:10.1214/aoms/1177732590

JSTOR
links.jstor.org

Citation

Errata: Some Practical Interpolation Formulas. Ann. Math. Statist. 6 (1935), no. 3, 142. doi:10.1214/aoms/1177732590. https://projecteuclid.org/euclid.aoms/1177732590


Export citation

See also

  • Original Paper: John L. Roberts. Some Practical Interpolation Formulas. Ann. Math. Statist., Volume 6, Number 3 (1935), 133--142.